Jump to content

Photo

Duac And Moisturizer Burning

duac gel. moisturizer

4 replies to this topic

#1 Xloveanimalsx

Xloveanimalsx

    New Member

  • Members
  • Posts & Likes
    Posts: 16
    Likes: 0
About Me
  • Gender:Female
  • Joined: 01-February 14

Posted 04 February 2014 - 03:56 PM

Ive been using duac for 4 days, first day i didnt get no burnin or nothing.
3rd-4th day my face is red, i applied neutorgena oil free moisturizer after 10-15mins of using duac and it stings real bad. This lasted for 8minutes.

I tried different moisturizer they all sting after using duac.
Also my skin is really itchy after using duac &i havent seen no results so far.
I got mild acne.

#2 MoonlitRiver

MoonlitRiver

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 432
    Likes: 142
About Me
  • Gender:Female
  • Location:United Kingdom
  • Joined: 07-January 12

Achievements

     

Posted 05 February 2014 - 04:19 AM

Go very easy on the Duac and ease into it gently. You don't want to be lathering this stuff on as it's pretty strong. It's 5% bp so you're skin's bound to take some time to accustom itself to it. My skin stung with that Neutrogena moisturiser even when I wasn't using any topicals alongside it so I'd definitely steer clear of that one anyway. Cetaphil's a good one and I've never had any problems with it stinging after using topicals. You won't see results in 4 days unfortunately, it will take a little time to clear, although personally I would see Duac as a pretty heavy duty topical for mild acne. You might benefit more from just a 2.5% bp solution as it will irritate much less. Another thing you can try is not mixing the moisturiser and the Duac, ie. if you use Duac at night, don't put anything on top of it, just wash it off in the morning and apply moisturiser to the freshly washed skin. I did this for a while on Epiduo and it reduced the irritation massively. Hope some of this helps and good luck!



#3 Xloveanimalsx

Xloveanimalsx

    New Member

  • Members
  • Posts & Likes
    Posts: 16
    Likes: 0
About Me
  • Gender:Female
  • Joined: 01-February 14

Posted 05 February 2014 - 08:02 AM

Ive ordered benzac, it should be coming next week, will it be okay for me to switch to benzac from duac? Also im going to try going without moisturizer tonight, but it itches so much that i had to put moisturizer on.

A few of my spots have gone. But its left the mark so it looks like a spots there but its flat, will my scarring go away with benzac/duac? Do i still apply it to my red scar areas?

#4 MoonlitRiver

MoonlitRiver

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 432
    Likes: 142
About Me
  • Gender:Female
  • Location:United Kingdom
  • Joined: 07-January 12

Achievements

     

Posted 05 February 2014 - 12:21 PM

Is the benzac 2.5% benzoyl peroxide? If so you will be fine to switch down from the Duac which is 5% but Duac also contains a topical antibiotic which benzac doesn't. It's fine to put moisturiser on at night, I was just thinking about how to avoid the stinging. What moisturiser are you using at the moment? Like I say, I would steer well clear of that Neutrogena one and Cetaphil is a good choice and is very gentle.

 

If you want the treatment to prevent new spots from forming then you would have to keep applying it to wherever the area is that you usually get acne. Neither benzac nor Duac will help with the red marks but they will fade with time and if you can prevent new acne from forming then they won't be a problem anymore. Those marks aren't permanent scarring and they will fade, it just takes a bit of time. If you look on the scarring and red marks forum there will be plenty of people there who can help you with ways to speed up the fading of the hyperpigmentation.



#5 Xloveanimalsx

Xloveanimalsx

    New Member

  • Members
  • Posts & Likes
    Posts: 16
    Likes: 0
About Me
  • Gender:Female
  • Joined: 01-February 14

Posted 05 February 2014 - 08:14 PM

Yeah 2.5% benzoyl peroxide, the moisturizer doesnt sting as much, also because im tanned skin, where the spots are, i have a darker brown scar kind of patch, will that go or not?

Will i ever be able to stop using duac gel? Apparently if you stop the acne will come back but worst:/




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users